# SDR UPS99828480

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5646955504
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CUSP TO FRAME END FITTING, RT SIDE AT 960, HAS EXFOLIATION CORROSION.  REMOVED, FABRICATED AND REPLACED FITTING IAW DHC SK701-669 AND SRM 51-1-20D.
